I've been taking 250 mg of Nuvigil off and on for 3 weeks. I can't take it consistently due to severe headaches. It's really helping with my Fibromyalgia fatigue and for that reason, I want to continue taking it. Are the headaches a temporary side effect? If so, I can gut it out but I can't continue to do it much longer. Thanks for any feedback you can provide.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Nuvigil (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depression - Im on prozac 80mg, Depakote 1000mg, and Nuvigil 150mg.This is the second day on the Nuvigil and my head is pounding. I take Maxalt 10mg ...
1 answer • 18 Feb 2011
Anyone on methadone (lowest dose) have any major side effects. I have fibromyalgia and was puton it?
I also get really bad headaches and migraines, but am worried about the side effects and the possibility of being addicted.
3 answers • 10 Mar 2011
I am on day 2 and still tired as ever. I have had a slight headache but nothing to bad. Is this med suppose to take awhile or is it quick acting.
1 answer • 19 Mar 2011
I have been using Cosopt twice daily for a few years and have been having headaches, which was diagnosed as Cluster Headaches, which wakes me up at ...
1 answer • 18 Aug 2013
I have most of the horrid side effects, but I have noticed constant headaches.. I'm in week 5 and it's hard to focus with my headaches!
1 answer • 28 Sep 2014